Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A combinatorial theorem with an application to latin rectangles


Author: H. J. Ryser
Journal: Proc. Amer. Math. Soc. 2 (1951), 550-552
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0042361-0
MathSciNet review: 0042361
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. J. Everett and G. Whaples, Representations of sequences of sets, Amer. J. Math. vol. 71 (1949) pp. 287-293. MR 0028914 (10:517f)
  • [2] Marshall Hall, An existence theorem for latin squares, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 387-388. MR 0013111 (7:106w)
  • [3] -, Distinct representatives of subsets, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 922-926. MR 0027033 (10:238g)
  • [4] P. Hall, On representatives of subsets, J. London Math. Soc. vol. 10 (1935) pp. 26-30.
  • [5] Dénes König, Über Graphen und ihre Anwendung auf Determinantentheorie und Mengenlehre, Math. Ann. vol. 77 (1916) pp. 453-465. MR 1511872

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0042361-0
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society